Dromadol SR - I was given this med for back pain, 50mg every 8 hours as needed. Tramadol does nothing for my pain? I had been taking Darvocet (Propoxy-N/APAP 100-650 Tab every 12 hours as needed. It worked wonders, but the FDA took it off the market after 60 years. Anyone know why the tramadol is not working on me
30 Dec 2010
It didn't work on my son's pain either or a lot of other people from posts that I've read on sites like askapatient.com and medhelp.org. Not only did it not work, but it has caused horrible suffering of my son (and 1000's of others posts that I've read). My son took it for 4 weeks 200mg a day and has been off of it 2 1/2 months now and he's still to quote him "feeling horrible" 24/7, not able to do anything much other than stay in bed he so incapacitated with feeling extremely ill. He almost died with Serotonin Syndrome with it. After he started having all kinds of unexplainable symptoms, the worst suffering I've ever seen any human being stand up under in my whole life I saw on the Tramadol Prescription a warning that it could cause Serotonin syndrome especially if given with certain other drugs. His doctor had him taking one of those other drugs with it, and my son had all the symptoms listed under that warning.
He had finally gone insane his serotonin was so high apparently. Tramadol is notorious for even alone causing Serotonin Syndrome (although unfortunately doctors do not know this, but there is a lot of documention on reputable medical sites on it and a lot of people who have used Tramadol can atest to this also). People die from this if it's not found out in time. My son almost did, we found out just in time. Although his quality of life is still awful feeling terrible. Even on veterinarian forums, people whose dogs have been given Tramadol (I guess they use it on animals too) write in saying their dogs can't walk after starting this or are acting crazy and don't sleep etc. and as always some medical professional chimes in NO, it's not the Tramadol when it is. This horrible drug that ruins lives and does not even help pain with a lot of people needs to be taken off the market. The drug companies try to make all the "side effects" sound nicer by saying calling them "side effects" or "withdrawl" and it's not either. This drug screws all your neurotransmitters up, causes seizures in people with no history of seizure and causes debilitation with severe malaise. Sorry for all the info the word just needs to be gotten out there about this before more lives are lost or ruined.
3 May 2012
I took Tramadol for years & recently weaned off of it, which was not at all fun. I was on the max 400mg dose at one time. Now that I'm off it completely my pain is about the same as when I was on it, so I don't think after all those years of taking it it really did me any good? Perhaps the same for you? I also take 5mg oxycodone and it seems to work better on it's own than the combination. I don't think I'd ever use this med again.
3 May 2012
In my experience its a horrible medication the doctors and hospitals think is great. Side effects/ withdrawals/ lack of pain relief. I could go on, but its absolutley a waste to even write. Just my opinion. Good luck and be careful. Darvocet isn't that strong but is for sure better than Trams.
4 May 2012
Hello, I too have been given tramadol by two different doctors. Both of which are new to me but both had my drug list. I recently went to my pain managenent doctor and he was so upset. He told me I could have died. He told me it causes a common syndrome and high fever and death if you are on Cymbalta. Both doctors knew I was on that med. I see one next week and I will address that with him. It did nothing for me and I was doubling it. I was given 50mg and was taking 100mg at a time because the pain of my fibro and myofascial pain syndrome was unbearable and that is the only med docs will give for chonic pain around here. I was desperate. Please dont double your med ever. And my side effects were terrible. Shakes, numbness, shocks in arms and hands. Confusion and many more. Please check other drugs with doc to to see if there is an interaction with them. And everyone I know, it never helped. Hope this helps you.
11 May 2012
I have been taking tramadol with 2 extra strength tylenol for about 5 years now. This is the same as ultram but with a little higher does of acetaminaphin. I take it for back pain. I guess I am an odd duck according to these postings. It definatley helps the pain. Not nerve pain mind you but muscle pain caused by back issues. Nerve pain will NOT be helped by this drug. Tramadol actually wakes me up I feel fine and alert after I take it. If I go a few days without taking it, I don't feel any withdrawl symptoms but I surely feel my back pain. No headaches no shakes just more ouch in my arthritic joints and back. I take it once in the morning and it lasts 12 hours. By the time evening comes around, I am resting anyway. If I know I will be out later doing things I may take one or two more depending on what it is. I have asked my doctor about addiction effects and I answer no to all the questions that would point to addiction. I have purposely taken myself off periodically to be sure and I don't feel like I HAVE TO take it.
- Tramadol Information for Consumers
- Tramadol Information for Healthcare Professionals (includes dosage details)
- Side Effects of Tramadol (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Dromadol SR - y Dr. prescribed Tramadol for my pain, but I take Wafarin for blood clots. Is tramadol safe to take with this?
4 answers • 4 Jun 2011
... nonstop and I am very depressed it scares me. I told my doctor to give me something else because I scare myself when I am off of it, but he keeps ...
4 answers • 15 Oct 2011
Dromadol SR - I take 50 mg of tramadol 3 or 4 times a week for back pain. Is this a high enough dose
... for me to be concerned about addiction or dependency on tramadol?
2 answers • 26 Jan 2012
My medication looks different than what I had before, and I don't think it is working as well as the other medication I was taking.
3 answers • 17 Feb 2012